# SDR UALA2010090703263

- Difficulty date: September 5, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 58,789 hours, 20,632 cycles
- Engine: Pwa PW2040
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 491200R
- Part serial: 106
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE TO RT SIDE OF RADOME, RTFL.  REPLACED RADOME. ACCOMPLISHED BORESCOPE. NO LIMITING DISTRESS NOTED.
